Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Getting memory loss after taking valperin 200 for fit. Side effects of medicine?

My Daughter is 7 years old now, at age of 5 she has fit and was treated in a hospital for 10 days, after that the doctor clear her and no medicine was given for further. However six months back she has a minor one again and the doctor started Valperin 200, 2 times a day. During last 6 months we are noticing some changes like sometime she forgets things like study. Is this a side effect, after how much time the EEG tests should be done to see if she is improving?
Asked On : Thu, 13 Dec 2012
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! First thing i want to tell you fit are not a disease. So no cure, it is just over unwanted activity of brain. Well ! She taking these medicine and sleep whole day and then this memory loss. Don't take this medicine regularly. Ask doctor for medicine and dose change. As this medicine has bunch of side effect. So be safe and healthy bye.
Answered: Thu, 13 Dec 2012
I find this answer helpful
  User's Response
Welcome to health care magic forum,
This memory weakness is due to medicine or due to disease also. She is taking valparin since 6 month and she had no episode in between so consult to your doctor and ask when to stop medicine. and also do EEG to know prognosis.
If fit is recurrent then take alternative medicine like homeopathy which can treat it without any side effect and permanently.
For more inquiry you may contact on “”
Have a good health
Answered: Thu, 13 Dec 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor